Ohio, 2014Hail and Damaging Winds in Ohio, October 6, 2014
October 6, 2014 · NWS ILN · 18 events in 8 counties and zones
A strong upper level shortwave digging into the base of an expansive large scale trough from southern Canada into the Great Lakes, combined with diurnal heating to produce a line of thunderstorms. These thunderstorms produced large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $33,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level shortwave digging into the base of an expansive large scale trough from southern Canada into the Great Lakes, combined with diurnal heating to produce a line of thunderstorms. These thunderstorms produced large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Oct 6, 3:15 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Oct 6, 3:15 PM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT MON OCT 6 2014
.SYNOPSIS...
A BROAD UPPER LEVEL TROUGH WILL REMAIN IN PLACE ACROSS THE
EASTERN UNITED STATES THROUGH MID WEEK. A SURFACE LOW MOVING
THROUGH THE TROUGH WILL RESULT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS TUESDAY. AFTER A DRY WEDNESDAY...MORE SHOWERS AND
THUNDERSTORMS WILL RETURN TO THE REGION THROUGH THE END OF THE
WEEK AS A BOUNDARY SETS UP ALONG THE OHIO RIVER.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPSTREAM CONVECTION RUNNING FROM SOUTHWEST MICHIGAN...THROUGH
EASTERN INDIANA AND THEN SOUTHWEST TO SOUTHERN ILLINOIS IS NOT
HANDLED WELL BY THE MODELS. BELIEVE THAT THE 17Z HRR SOLUTION MAY
PROVIDE THE BEST EVOLUTION TO THE STORMS TO THE WEST OVER THE NEXT
FEW HOURS.
STORMS SHOULD MOVE EAST THIS EVENING AND OUT OF AREA OF
CONCERN...WITH ANOTHER BATCH OF STORMS KNOCKING ON SOUTHWEST FCST
AREA BY DAYBREAK TUESDAY. OVERNIGHT LOWS WILL BOTTOM OUT IN THE
UPPER 40S TO AROUND 50 UNDER A GENERALLY CLOUDY SKY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A SURFACE CIRCULATION UNDERNEATH THE MEAN UPPER TROUGH WILL CROSS
FORM ILLINOIS AT DAYBREAK TUESDAY THROUGH INDIANA...TO EASTERN
OHIO BY EVENING. SHOWERS AND SOME EMBEDDED THUNDERSTORMS WILL
ACCOMPANY THIS CIRCULATION AND SPREAD QUICKLY NORTHEAST DURING
DAYLIGHT HOURS. WAS NOT CONVINCED THAT THE THUNDER CHANCES WOULD
BE LIMITED TO JUST SOUTHERN CWA...SO I TOOK A BROAD APPROACH AND
HAD A CHANCE OF TSTORMS INCREASE DURING DAYLIGHT HOURS WHERE POPS
WERE HIGHER THAN 25%. FORCING FROM THIS CIRCULATION WILL HAVE A
DISTINCT BACK EDGE THAT SHOULD HAVE SHOWERS OVER BY EVENING AND A
GENERAL CLEARING ON NORTHWEST WINDS TUESDAY NIGHT.
A BRIEF RESPITE IN ACTIVE WEATHER IS EXPECTED WEDNESDAY AS SKIES
CLEAR SOMEWHAT IN NORTHWEST FLOW ALOFT AND HIGH PRESSURE BUILDING
AT THE SURFACE DURING THE DAY WEDNESDAY. THE SURFACE HIGH WILL
SLIDE SOUTH OF THE OHIO VALLEY OVERNIGHT WITH DRY AND COOL
CONDITIONS EXPECTED.
HIGHS THROUGH THE PERIOD WILL BE IN THE 60S WITH LOWS IN THE 40S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED MODELS START OFF IN GOOD AGREEMENT...BUT THEN DIVERGE BY
THE WEEKEND.
MOISTURE FROM EASTERN PACIFIC TROPICAL STORM SIMON HAS REACHED THE
MID MISSISSIPPI VALLEY BY THE BEGINNING OF THE PERIOD. THE FAST...
NEAR ZONAL FLOW WILL ALLOW PCPN TO QUICKLY SPREAD INTO THE REGION ON
THURSDAY. AT THE SAME TIME FRAME ON THURSDAY...A WARM FRONT DEVELOPS
IN THE VICINITY OF THE OHIO RIVER. ENERGY IN THE H5 FLOW CAUSES A
SFC WAVE ON THE FRONT PUSHING A GOOD AREA OF RAIN ACROSS THE REGION
THURSDAY AND THURSDAY NIGHT. THE GFS REMAINS THE STRONGEST WITH THE
SFC WAVE AND QPF.
THE WAVE PUSHES EAST ON FRIDAY. LEANED TOWARDS THE QUICKER EXITING
ECMWF MODEL WHICH WAS CLOSER TO YESTERDAYS GFS. THE GFS SHUNTS THE
FRONT FARTHER IN KENTUCKY THAN THE ECMWF OR CMC FRIDAY NIGHT. THIS
CAUSES A SLOWER RETURN IN THE PCPN OVER THE WEEKEND.
ENERGY DIGGING OUT OF THE SRN ROCKIES PUSHES THE MOISTURE BACK
ACROSS REGION SUNDAY AND DEVELOPS CDFNT FRONT WHICH PUSHES ACROSS
THE REGION ON MONDAY. AS MENTIONED ABOVE THE GFS IS SLOWER WITH THIS
RETURN MOISTURE AND FNT...SO HAVE GONE CLOSER TO THE ECMWF TIMING.
AS FOR TEMPERATURES. SLIGHTLY BELOW NORMAL HIGHS...IN THE 60S...
THURSDAY AND FRIDAY. EVEN COOLER AIR WORKS IN ON SATURDAY WITH HIGHS
IN THE UPPER 50S TO LOWER 60S. WITH THE SOUTHERLY RETURN FLOW FOR
SUNDAY AND MONDAY TEMPERATURES WILL WARM BACK UP A FEW DEGREES.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
WINDS WILL PICK UP FOR THE REST OF THE AFTERNOON AND EARLY EVENING
HOURS WITH WIND GUSTS AROUND 20 TO 25 KNOTS AT TIMES POSSIBLE. AN
AREA OF SHOWERS IS EXPECTED TO MOVE OUT OF THE TAF SITES BY MID
AFTERNOON. A FEW SHOWERS WILL STILL BE POSSIBLE FOR THE REST OF
THE AFTERNOON.
SOME ADDITIONAL SHOWERS ARE BEGINNING TO DEVELOP ACROSS EASTERN
ILLINOIS AND WESTERN INDIANA. EXPECT ADDITIONAL DEVELOPMENT IN
THAT AREA THIS AFTERNOON AND FOR SOME ISOLATED TO SCATTERED
SHOWERS AND STORMS TO MOVE INTO THE TAF SITES THIS EVENING. EXPECT
PRECIPITATION TO TAPER OFF TONIGHT AND SKIES WILL BEGIN TO CLEAR
OUT.
WITH THE PRECIPITATION FROM TODAY AND WITH CLEARING SKIES SOME
FOG WILL BE POSSIBLE OVERNIGHT. AT THIS POINT LIMITED MVFR FOG
MENTION TO KLUK AND KILN HOWEVER CANNOT RULE OUT FOG AT ANY AREA
TAF SITE OVERNIGHT. MID CLOUDS WILL BEGIN TO WORK INTO THE AREA BY
MORNING.
ANOTHER SYSTEM WILL MOVE INTO THE REGION BY THE END OF THE TAF
PERIOD BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS.
IN ADDITION SOME MVFR CIGS AND VSBYS WILL ALSO BE POSSIBLE. WINDS
WILL PICK UP AGAIN DURING THE DAY ON TUESDAY WITH WIND GUSTS
AROUND 20 TO 25 KNOTS EXPECTED.
.OUTLOOK...CHANCE OF THUNDERSTORMS ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Oct 6, 1:48 PM EST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT MON OCT 6 2014
INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-071900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
248 PM EDT MON OCT 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ073>075-080-KYZ089>100-OHZ073-077>082-088-071900-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
248 PM EDT MON OCT 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
INTO THE EVENING HOURS. A FEW OF THE STORMS MAY BECOME SEVERE THIS
AFTERNOON INTO EARLY EVENING. THE PRIMARY THREAT WOULD BE DAMAGING
WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 6, 4:26 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT MON OCT 6 2014
OHZ026-035-044-062200-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
526 PM EDT MON OCT 6 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...HARDIN AND
EASTERN AUGLAIZE COUNTIES THROUGH 600 PM EDT...
AT 524 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 195 AT STATE ROUTE 235...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON.
ALSO...JUMBO...MCGUFFEY...WALTON...HUNTERSVILLE...SILVER CREEK...
DOLA...BLANCHARD...MENTZER...DUNKIRK AND GRANT ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 4076 8349 4070 8349 4071 8344 4068 8341
4056 8342 4050 8386 4058 8397 4065 8393
4065 8389 4072 8389 4082 8360Special weather statement, Oct 6, 5:09 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT MON OCT 6 2014
INZ058-059-066-062245-
UNION IN-FRANKLIN IN-FAYETTE IN-
609 PM EDT MON OCT 6 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE...NORTHERN
FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 645 PM EDT...
AT 607 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAUREL...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE AND WEST
COLLEGE CORNER.
ALSO...METAMORA...EVERTON...BLOOMING GROVE...MOUNDS STATE RECREATION
AREA...BILLINGSVILLE...SALEM...CHARLOTTESVILLE...COTTAGE GROVE AND
MIXERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3952 8530 3963 8481 3962 8482 3944 8481
3941 8482 3941 8529 3946 8531Special weather statement, Oct 6, 5:33 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT MON OCT 6 2014
INZ066-OHZ070-062300-
FRANKLIN IN-BUTLER OH-
633 PM EDT MON OCT 6 2014
...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND SOUTHEASTERN FRANKLIN
COUNTIES THROUGH 700 PM EDT...
AT 631 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CEDAR
GROVE...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAMILTON...FAIRFIELD...
WEST CHESTER...MONROE AND MIDDLETOWN.
ALSO...SHARPTOWN...MOUNT CARMEL...ROCKDALE...SCIPIO...ALERT...
OKEANA...REILY...ST. CHARLES...LAYHIGH AND MCGONIGLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3939 8498 3954 8433 3930 8436 3930 8454
3931 8461 3930 8465 3931 8497Thunderstorm Wind, Butler
- When
- October 6, 5:42 PM EST to 5:47 PM EST
- Where
- Butler County, 1.75 mi WNW of Okeana
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 39.360, -84.800
Minor shingle and trim damage occurred to some homes. A camper was tipped over and recreational equipment was blown over.
Thunderstorm Wind, Butler
- When
- October 6, 5:49 PM EST to 5:54 PM EST
- Where
- Butler County, 0.87 mi NW of Mc Gonigle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 39.460, -84.690
Several large tree branches were knocked down at Indian Ridge Golf Club.
Thunderstorm Wind, Butler
- When
- October 6, 5:50 PM EST to 5:55 PM EST
- Where
- Butler County, 0.69 mi N of Mc Gonigle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.460, -84.680
A small ornamental tree was uprooted and minor damage occurred to the soffit and gutters of a house.
Thunderstorm Wind, Hamilton
- When
- October 6, 6:00 PM EST to 6:05 PM EST
- Where
- Hamilton County, Pleasant Run Farms
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 39.280, -84.550
Several large tree limbs were knocked down and one large unhealthy tree was also knocked down.
Hail, Butler
- When
- October 6, 6:01 PM EST to 6:02 PM EST
- Where
- Butler County, 0.53 mi W of Hamilton
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.400, -84.560
Thunderstorm Wind, Hamilton
- When
- October 6, 6:06 PM EST to 6:11 PM EST
- Where
- Hamilton County, 0.53 mi E of Springdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Trained Spotter
- Coordinates
- 39.280, -84.470
One 6-8 inch branch knocked down.
Thunderstorm Wind, Hamilton
- When
- October 6, 6:09 PM EST to 6:14 PM EST
- Where
- Hamilton County, 0.87 mi SW of Crescentville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.290, -84.440
A substantial part of a roof was ripped off of a commercial building near Kemper Road and Gondola Street.
Hail, Butler
- When
- October 6, 6:11 PM EST to 6:12 PM EST
- Where
- Butler County, 1.48 mi SSE of Middletown Hook Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.510, -84.370
Hail, Butler
- When
- October 6, 6:12 PM EST to 6:13 PM EST
- Where
- Butler County, 1.6 mi W of Blue Ball
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.500, -84.360
Thunderstorm Wind, Warren
- When
- October 6, 6:16 PM EST to 6:21 PM EST
- Where
- Warren County, 0.87 mi NW of Mason
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 39.380, -84.330
Minor roof damage occurred to an apartment building.
Hail, Montgomery
- When
- October 6, 6:21 PM EST to 6:22 PM EST
- Where
- Montgomery County, 1.27 mi ENE of Chautauqua
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 39.590, -84.260
Hail, Clermont
- When
- October 6, 6:26 PM EST to 6:27 PM EST
- Where
- Clermont County, Milford
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.170, -84.280
Thunderstorm Wind, Greene
- When
- October 6, 7:00 PM EST to 7:05 PM EST
- Where
- Greene County, 3 mi ENE of Jamestown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 39.670, -83.680
Two trees were knocked down, along with damage to an above ground pool and utility trailer.
Thunderstorm Wind, Butler
- When
- October 6, 7:02 PM EST to 7:07 PM EST
- Where
- Butler County, 1.74 mi ENE of Overpeck
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.460, -84.490
A few trees were knocked down.
Thunderstorm Wind, Warren
- When
- October 6, 7:33 PM EST to 7:38 PM EST
- Where
- Warren County, 0.87 mi NE of Rossburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.310, -84.110
A few trees were knocked down.
Hail, Franklin
- When
- October 6, 7:39 PM EST to 7:40 PM EST
- Where
- Franklin County, 0.87 mi NW of Grandview Hgts
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.990, -83.040
Thunderstorm Wind, Franklin
- When
- October 6, 7:50 PM EST to 7:52 PM EST
- Where
- Franklin County, 1.74 mi SE of Headleys Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100
- Reported by
- Trained Spotter
- Coordinates
- 40.030, -82.800
One large tree branch was knocked down on Havens Road.
Hail, Scioto
- When
- October 6, 10:00 PM EST to 10:01 PM EST
- Where
- Scioto County, 0.88 mi NW of Portsmouth
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.740, -82.990
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, October 6, 20141 death · $7,000 · 53 kt wind · 11 events
- Tornado and Hail in Georgia, October 6, 2014$657,000 · EF1 · 5 events
- Tornadoes and Hail in Kentucky, October 6, 2014$3,000 · EF1 · 35 events
- Hail and Damaging Winds in Arkansas, October 6, 2014$120,000 · 1 in hail · 6 events
- Hail in Tennessee, October 6, 20141.75 in hail · 15 events
- Hail and Damaging Winds in Kentucky, October 6, 20141.25 in hail · 15 events
- Hail in Texas, October 6, 20141 in hail · 13 events
- Hail and Damaging Winds in Texas, October 6, 20141.5 in hail · 13 events
- Hail and Lightning Strike in Alabama, October 6, 20141 injured · 1.75 in hail · 5 events
- Hail and Damaging Wind in Louisiana, October 6, 20141.75 in hail · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 6, 2014$5,000 · 51 kt wind · 5 events
- Hail and Damaging Wind in Arkansas, October 6, 2014$5,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 539323, 539197, 539202, 539203, 539187, 539205, 539207, 539190, 539189, 539198, 539191, 539192, 539199, 539200, 539201, 539209, 539324, 539196.